# SDR ABXA9700688

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 9915558263
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, WHILE ACCOMPLISHING AD 85-01-02 A STIFFENER ON THE AFT PRESSURE BULKHEAD, UPPER LEFT CORNER WAS FOUND CRACKED.  THE STIFFENER WAS REPLACED IAW DC-9 SRM 51-30-2.
